# SDR QR9R20210901001

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720229150
- Aircraft time: 2,361 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPER GEAR BOX FOUND TO BE INOP IAW AMM CH 30-40-00, 1-1. AIRCRAFT RESTRICTED FROM FLIGHT IN KNOWN PRECIPITATION.
